# SDR DALA2016082406183

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 16RT STA Y=1437 AT AFT ACCESSORY COMPARTMENT.  CRACKED LONGERON WAS R & R IAW SRM 53-14-4, 51-30-5, 51-30-2,51-10-4 AND 51-10-3, PAR 21 AND 14.
